# SDR ASAA2024111554257

- Difficulty date: November 15, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 32,883 hours, 10,075 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT THRESHOLD WEB HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ORIGINAL MATERIAL THICK .045" REMOVED .009" REMAINING .036" FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-30-15-1A-1. LOCATED AND DRILLED NEW FWD CARGO DOOR THRESHOLD WEB IAW B737-900ER SRM 51-40-05.. INSTALLED FWD PIT THRESHOLD WEB IAW B73-900 SRM 51-40-02 AND PER B/P# 143A8330. REV-
